NONLINEAR ERGODIC THEOREMS FOR WIDELY MORE GENERALIZED HYBRID MAPPINGS IN HILBERT SPACES

Authors

  • M. Hojo Shibaura Institute of Technology, Tokyo 1358548, Japan
  • W. Takahashi Department of Mathematical and Computing Sciences, Tokyo Institute of Technology, Tokyo 152-8552, Japan

Abstract

In this paper, using strongly asymptotically invariant nets, we first obtain some properties of widely more generalized hybrid mappings ina Hilbert space. Then, using the idea of mean convergence by Shimizu and Takahashi [24, 25], we prove a nonlinear ergodic theorem for widely more generalized hybrid mappings in a Hilbert space. This generalizes the Kawasaki and Takahashi nonlinear ergodic theorem.

Downloads

Published

2014-03-25

How to Cite

Hojo, M., & Takahashi, W. (2014). NONLINEAR ERGODIC THEOREMS FOR WIDELY MORE GENERALIZED HYBRID MAPPINGS IN HILBERT SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(1), 57-66. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/320

Issue

Section

Research Article